# SDR REXA2013071701374

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 22,115 hours, 19,528 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Damaged
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO`S LIFE VEST HAS A HOLE IN BAG.  R & R F/O`S LIFE VEST IAW AMM 25-61-03.
